# SDR CALA2017061201819

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 51,452 hours, 22,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge Bracket
- Condition: Cracked
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT ENTRY DOOR, FWD HINGE BRACKET ON SLIDE IS CRACKED. REPLACED THE NR 1 LT FWD SLIDE.
